Management of Tizanidine Withdrawal Syndrome: A Case Report

@inproceedings{SuarezLledo2018ManagementOT,
  title={Management of Tizanidine Withdrawal Syndrome: A Case Report},
  author={Ana Suarez-Lledo and Ariadna Padull{\'e}s and Teresa Lozano and Sara Cobo-Sacrist{\'a}n and Miriam Colls and Ram{\'o}n J{\'o}dar},
  booktitle={Clinical medicine insights. Case reports},
  year={2018}
}
Most drugs that act on the central nervous system (CNS) require dose titration to avoid withdrawal syndrome. Tizanidine withdrawal syndrome is caused by adrenergic discharge due to its α2-agonist mechanism and is characterized by hypertension, reflex tachycardia, hypertonicity, and anxiety. Although tizanidine withdrawal syndrome is mentioned as a potential side effect of cessation, it is not common and there have been few reports. We present the case of a 31-year-old woman with tizanidine… CONTINUE READING
7
Twitter Mentions

References

Publications referenced by this paper.
SHOWING 1-10 OF 14 REFERENCES

Preud’homme XA. A case of delirium, motor disturbances, and autonomic dysfunction due to baclofen and tizanidine withdrawal: a review of the literature

DE Karol, AJ Muzyk
  • Gen Hosp Psychiatry
  • 2011